MathSciNet Relay Station
MathSciNet bibliographic data
MR1819503 46-02 (46-01 46Kxx 46L05)
Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras. Vol. 2. $*$-algebras. Encyclopedia of Mathematics and its Applications, 79. Cambridge University Press, Cambridge, 2001. pp. i–xii and 795–1617. ISBN: 0-521-36638-0
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement